I Skipped 2 Weeks of Propecia — Did It Cause My Hair Loss?
Hey Doc, I have been on propecia for almost 2 years now, last summer marked my 1st full year on the drug. Last summer (late August) I missed 2 weeks of the pill and soon after realized that my crown got a bit balder. Now the crown has gotten a bit more balder – my question is, is there any way to tell whether the 2 weeks of missed dosage caused this or whether its just MPB taking its course?
There is no way to truly tell other than not having missed the drug (and comparing the results to the you in an alternate universe that never missed a dose). In other words, it just isn’t possible to tell if that 2 weeks made a difference. I would doubt that you’d notice hair loss so soon after stopping the drug, but I’m not sure how long “soon after” was. If you’re talking months, then it is possible.
You might want to consider adding Rogaine Foam (or any minoxidil 5%) to see if that makes a difference in the crown. Perhaps Propecia is slowing the loss and minoxidil could regrow some.
Share this entry
Leave a CommentWant to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.